# SDR 97ZZZX194

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9970E
- Make and model: Cessna 182P
- Aircraft serial: 18264030
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: DGR6
- Condition: Malfunction
- Location: Dc Sys
- Part time: 64 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED OVERHAULED ALTERNATOR AND NEW VOLT REGULATOR AT 769 TTSN.  AT 833 HRS REGULATOR FAILED.  INSTALLED THE OLD ORIGINAL REGULATOR AND SYSTEM FUNCTIONS PROPERLY.  SUBMITTER SUGGESTS RECALL ALL PFT, INC. REGULATORS IN SAME BATCH FOR CONFORMITY INSPECTION AND TEST.
